I have a postive test result for tilt table test. With the diagnosis of secondary vasodepressor neurocardiogenic syncope. My Doctor said I need to take Beta blockers to avoid having another neurocardiogenic syncope or vasovagal syndrome. I have already had a MRI with contrast to rule out Brain problem, ENT cleared me of Veritgo, the Echo was clear aslo. I have tired Metroprolol made me foggy and completely tired. Bystolic was the same problem within 10 days. Carvodilol made me dizzy and after 10 days I got hives. Now I trying Atenolol with 2 doses I am really itchy. I have many drug related allergies. I am getting tired and my doctor said she has never had a patient to have allergies to beta blockers. Does anyone have the same problem with them?
Fatigue is a relatively common side effect of beta-blockers. In many people this gets better with time though in some it does not. In regards to the hives and itching, it is not a common side effect of beta-blockers though any medication has the potential to cause hives if the person taking the medication has a specific allergic reaction to something contained in the medication. I hope this helps.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.